| Model Number |
BIO-COMP INTER-FERENCE SCRW |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during anterior cruciate ligament surgery during the first turns of the screw, when inserting, the screw thread on the screw head twisted off directly.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with part number ar-5035tc-09.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-5028c-08 was received for investigation.Visual inspection identified breakage across the distal-most threads of the returned biocomposite screw.The method used to prepare the bone socket during the procedure, as well as the bone quality encountered, were not provided.A probable cause is attributed to improper bone preparation.